# SDR IPXA10558395

- Difficulty date: January 22, 2010
- Submitted: February 5, 2010
- Operation: Air carrier
- Aircraft: N435UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25466
- Aircraft time: 18,661 hours, 12,476 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 780
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, MAIN CARGO BAY INTERIOR BS 780 RBL 49 UPPER FLANGE OF FLOORBEAM IS CORRODED.  REPAIRED FLOORBEAM UPPER CHORD IAW ATS INC. ER NR10-1333 DATED 02FEB10.
